MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG
Catalog Number 823832
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Cerebral Ventriculomegaly (2133)
Date of Event 03/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hakim valve (id 823832) was implanted on (b)(6) 2025.The patient had a computed tomography (ct) check on (b)(6) 2025, and the valve was at the proper position.On (b)(6) 2025, the patient was found with underdrainage and the ventricle was enlarged.Therefore, the valve was removed and replaced.The patient is stable.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve (id 823832) was returned for evaluation.Device history record (dhr) - the product code 82-3832 with lot 7302945 conformed to the specifications when released to stock.Failure analysis - the position of the cam when valve was received was at 60 mmh2o.The valve was visually inspected; no defaults were observed.The valve was hydrated.The failed the test for programming: the cam mechanism wiggled.The valve passed the test for occlusion, leak, reflux and siphon guard.The pressure test could not be performed because the device could not be programmed.The valve was disassembled.The valve was visually inspected under microscope at appropriate magnification; biological debris were found on the seat of the ruby ball and motor.Root cause analysis - the root cause for the issue reported by the customer, is due to biological debris and protein build up interfering with the valve in view of the biological debris found during the investigation.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21773362
Report Number3013886523-2025-00070
Device Sequence Number15503845
Product Code JXG
UDI-Device Identifier10381780519805
UDI-Public(01)10381780519805(17)281031(10)7302945
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823832
Device Lot Number7302945
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer07/04/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age19 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian